# SDR UALA2012080804271

- Difficulty date: July 30, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 84,681 hours, 13,542 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Condition: Dirty
- Location: Fan
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT RECIRCULATION FAN LIGHT FAILS TO TEST.   LIGHT WORKS BY OPERATING THE RECIRCULATION FAN SWITCH.  THE LIGHT DID NOT WORK WHEN USING THE LIGHT TEST SWITCH.  CLEANED SWITCH, OPS CHECK NORMAL
